Okay… It’s been awhile. Let’s look at the previous entry from way back in August. Back then, I had started seeing a new Psychologist. This is just something that I just felt needed to be done. No big deal…. right?
Well… it was working with this person to “change medications”. Honestly, this was a dumb idea and I should have denied to do it. Instead, I went ahead and agreed to change one… or some… or all. Whatever. No big deal…. right?
It IS a big deal. I’ve been taking these medications from my Neurologist for years and was asked by the Psychologist to just entirely drop one. The reasons for this medication I was taking was seizures (by a Neurologist) and I was using the SAME medication for another reason (by a different doctor). Well, this new Psychologist told me to just drop it because… well… I honestly can’t remember the entire reason for that. SO, what happens to me when I just “drop” a seizure medication?…
I have a bad-ass seizure on the day-after Christmas.
I was lucky that my awesome son is with me at the house. He finds me on the living room floor and calls an ambulance. I have no memory of this and the next thing I know is that I’m opening my eyes hours later in the same hospital where I got the brain surgery done. SHIT! At that time I could see and hear, but I just couldn’t speak. I was told that my brain was not working enough to get words all the way through and out my mouth, so the doctor will be back later. Thankfully, after an hour or so, I was able to talk when the Neurologist returned.
I was told that earlier (but don’t remember) that I had been put through enough brain scans to look further. It’s still there… what little is left (haha). I was just basically told to GET BACK ON the medication that I had stopped, but only getting on it SLOWLY. Started this all over again directly after getting out of the hospital, and I AM STILL slowly getting back on these pills in April.
Okay. Side effects of this medication that I had gladly gotten away from before having the seizure: “increased tremor” and “getting less words out of my mouth”.
I’ve always had a tremor in my arm/hand since the damage to my brain 35 years ago. With this med, it is just worse.
I have always been able to think about and know exactly what I want to speak. I just don’t have the luxury of getting everything out of my mouth on the medication. I can get all my words out when I RAISE MY VOICE (done with a different part of the brain), but I just can’t when I speak “normal” as easily.
So, that is where I am at today. Have not had any more seizures (thank God), but the tremor in my arm is getting worse. I’ve forgotten how bad the tremor has got while on this medication. Bummer….